PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1991 | 100 | 3 | 229-235
Tytuł artykułu

Hölder continuity of proper holomorphic mappings

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove the Hölder continuity for proper holomorphic mappings onto certain piecewise smooth pseudoconvex domains with "good" plurisubharmonic peak functions at each point of their boundaries. We directly obtain a quite precise estimate for the exponent from an attraction property for analytic disks. Moreover, this way does not require any consideration of infinitesimal metric.
Czasopismo
Rocznik
Tom
100
Numer
3
Strony
229-235
Opis fizyczny
Daty
wydano
1991
otrzymano
1990-10-05
Twórcy
  • U.F.R. de Mathématiques Pures et Appliquées, Université des Sciences et Techniques de Lille Flandres Artois, U.R.A. C.N.R.S. D 0751, 59655 Villeneuve d'Ascq Cedex, France
Bibliografia
  • [1] H. Alexander, Proper holomorphic mappings in $C^n$, Indiana Univ. Math. J. 26 (1977), 137-146.
  • [2] E. Bedford and J. E. Fornæ ss, Biholomorphic maps of weakly pseudoconvex domains, Duke Math. J. 45 (1978), 711-749.
  • [3] K. Diederich and J. E. Fornæ ss, Pseudoconvex domains: bounded strictly plurisubharmonic exhaustion functions, Invent. Math. 39 (1977), 129-141.
  • [4] K. Diederich and J. E. Fornæ ss, Proper holomorphic maps onto pseudoconvex domains with real-analytic boundary, Ann. of Math. (2) 110 (1979), 575-592.
  • [5] F. Forstneric and J.-P. Rosay, Localization of the Kobayashi metric and the boundary continuity of proper holomorphic mappings, Math. Ann. 279 (1987), 239-252.
  • [6] J. E. Fornæ ss and N. Sibony, Construction of p.s.h. functions on weakly pseudoconvex domains, Duke Math. J. 58 (1989), 633-655.
  • [7] J. E. Fornæ ss and B. Stensønes, Lectures on Counterexamples in Several Complex Variables, Math. Notes 33, Princeton Univ. Press, 1987.
  • [8] G. M. Henkin, An analytic polyhedron is not holomorphically equivalent to a strictly pseudoconvex domain, Soviet. Math. Dokl. 14 (1973), 858-862.
  • [9] M. Hervé, Les fonctions analytiques, Presses Univ. de France, 1982.
  • [10] G. A. Margulis, Boundary correspondence under biholomorphic mappings of multivariate domains, in: Abstracts of the All-Union Conf. on the Theory of Functions of Several Complex Variables, Kharkov 1971, 137-138.
  • [11] S. I. Pinchuk, Holomorphic maps in $C^n$ and the problem of holomorphic equivalence, in: Several Complex Variables, Encyclopaedia Math. Sci. 19, Springer, 1989, 173-201.
  • [12] R. M. Range, On the topological extension to the boundary of biholomorphic maps in $C^n$, Trans. Amer. Math. Soc. 216 (1976), 203-216.
  • [13] N. Vormoor, Topologische Fortsetzung biholomorpher Funktionen auf dem Rande bei beschränkten streng-pseudokonvexen Gebieten im $C^n$ mit $C^∞$-Rand, Math. Ann. 204 (1973), 239-261.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv100i3p229bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.